References

  1. Golusin G.M. Geometric Theory of Functions of a Complex Variable. Amer. Math. Soc., Providence, 1969.
  2. Goodman A.W. Univalent functions and nonanalytic curves. Proc. Amer. Math. Soc. 1957, 8, 597-601. doi: 10.1090/S0002-9939-1957-0086879-9
  3. Sheremeta M.M. Analytic functions of bounded index. VNTL Publishers, Lviv, 1999.
  4. Sheremeta Z.M., Sheremeta M.M. Boundedness of l-index of analytic functions represented by power series. Bull. Lviv Univ., Series Mech.-Math. 2006, 66, 208-213. (in Ukrainian)
  5. Trukhan Yu.S., Sheremeta M.M. Properties of the Solutions of the Weber Equation. Bukovinian Math. J. 2014, 2 (2-3), 223-230. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.